# SDR CALA2015050693664

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 58,535 hours, 23,534 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT AFT LOWER CORNER CORRODED FRAME 20R.  ORGINAL MATERIAL THICKNESS IN THIS AREA IS .120 TO .160.  REMOVED CORROSION .023 TO .031 IN AREAS & FOUND TO BE IN LIMITS IAW SRM 53-11-12 PARA 4A TABLE 1.  NDT INSPECTED AREA IAW NTM 51-10-04PB4 TO VERIFY REMAINING MATERIAL.
